# SDR SWIA971073

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6226523001
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTING SAN, LOCAL APPROACH REPORTED THAT THE 3RD DIGIT ON NR 1 TRANSPONDER WAS SHOWING A DIFFERENT NUMBER THAN WAS ASSIGNED.  TRIED NR 2 TRANSPONDER AND IT WAS TOTALLY INOPERABLE.  WAS TOLD BY DISPATCH TO DIVERT TO LAX.  INSTALLED NEW CONTROL HEAD CTRL 92 AT NR 1 TRANSPONDER.  PERFORMED TRANSPONDER TEST SEQUENCE WITH TEST BOX AND PITOT STATIC CHECK FOR ALTITUDE READ OUT.  ALL CHECKS GOOD.
